# SDR DJFA2015042616001

- Difficulty date: March 16, 2015
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N304FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500028
- Aircraft time: 3,952 hours, 2,592 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 4675001003
- Part serial: 0043
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"PTRIM NML FAIL" CAS MESSAGE DURING CRUISE FLIGHT,  WILL NOT RESET INFLIGHT ; BACKUP PITCH TRIM FUNCTIONS NORMALLY. R & R PITCH TRIM ACTUATOR. OPS CHECK GOOD.
